# SDR CAL951168

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plates
- Condition: Corroded
- Location: Bs 560
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND NUT PLATES IN FORWARD CARGO PIT AT STATION 560, S26R.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 51-30-1.  (M)
